# SDR SWIA200412993

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,741 hours, 30,005 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 8,783 hours, 12,342 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CABIN FILLED WITH SMOKE SMELL AND THE SMOKE DETECTOR WAS SET OFF.  AFTER LANDING FOUND EXCESSIVE OIL LEAKING FROM THE RIGHT ENGINE INLET.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY WITH SERVICEABLE ASSY.  OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME IAW 72-00-00.  RAN PACKS, NO SMOKE WAS DETECTED, OPS CHECK GOOD.
